# SDR SIMA20220625007

- Difficulty date: June 25, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fr 80-81
- Component: Seat Track
- Component part number: 17086081005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH FLOOR SEAT TRACK CORRODED BETWEEN FR 80 AND FR 81. (LEVEL 2 CORROSION) -C/A-ACCOMPLISHED SPLICE DEVICE REPAIR TO LH FLOOR SEAT TRACK BETWEEN FR 80 AND FR 81 IAW EMB 175 SRM 53-00-10 REPAIR 02P.
